# SDR CA180208001

- Difficulty date: February 7, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: K0399
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO NR 1 HYD FLUID HOT CAUTION WITH NR 1 HYD PUMP CAUTION.  (TC NR 20180208001).
